MAUDE Adverse Event Report: SCIENTIA VASCULAR PLATO; CATHETER

SCIENTIA VASCULAR PLATO; CATHETER
Model Number 01121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a neurovascular procedure, the doctor was using a pl17-160-000 catheter.The doctor was able to access the mma with the catheter and while in the process of doing an angiogram using a 3cc medallion syring and the catheter broke at the hub.The catheter was replaced with another product and the procedure was completed without incident or any harm to the patient.
 
Additional Manufacturer Narrative
From review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the relasing criteria.Further follow-up with the sales representative on 23dec2025 confirmed that the doctor held the syringe using both hands when injecting to insure adequate filling of the vessel during injection.The break may have been as a result of how the doctor was handling the device and the syringe while doing the angiogram as well as possibly the weight of the syringe causing a kinking the catheter then subsequently breaking, however, this can not be confirmed and the cause of the device failure cannot be determined.

Brand Name
PLATO
Common Device Name
CATHETER
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key23961152
Report Number3009546466-2026-00001
Device Sequence Number9528575
Product Code QJP
UDI-Device Identifier00818075010455
UDI-Public00818075010455
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number01121
Device Catalogue NumberPL17-160-000
Device Lot Number040919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MERIT MEDICAL 3CC MEDALLION SYRINGE; SCIENTIA VASCULAR ARISTOTLE 14 GUIDEWIRE
Patient SexUnknown